MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number 1012532-80
Medical Device Problem Codes Stretched (1601); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition periodna.
 
Event or Problem Description
It was reported that the procedure was to treat a non-calcified, mildly tortuous common iliac artery that was 75% stenosed.During deployment of a 10x80mm absolute pro self-expanding stent, the delivery system was attempted to be pulled back a little to re-position the stent.However, the stent became stretched at 10cm as well as the cells of the stent implant.It was noted that the stent was implanted at the target lesion as well as in healthy tissue.A 7.0x40mm absolute pro stent was additionally deployed in the stretched stent to complete the procedure.There were no adverse patient sequela reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001.A visual and functional analysis were performed on the returned device.The reported difficulties were not confirmed as the stent was already deployed and remains in the patient.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no indication to suggest a lot specific product issue.The investigation determined that the reported difficulties were related to procedural circumstances.The difficulties encountered were the result of attempting to re-position the stent during deployment by pulling back the delivery system.As a result, the stent stretched and partially deployed into healthy tissue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.(b)(4).
 
Event or Problem Description

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8800646
Report Number2024168-2019-10127
Device Sequence Number2839119
Product Code NIP
UDI-Device Identifier08717648175862
UDI-Public08717648175862
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number1012532-80
Device Lot Number8040661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer09/14/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;